I was actually on Ativan for a six months. It made me really hyper and really sexual. Like, we are talking about crazy masturbation. When I was on that pill, I was very impatient. I felt like my world was going faster and I couldn't get things done as quickly as I should. That included having an orgasm.
I had to change medications because it just made me so hyper. I didn't like the feeling. I have severe anxiety and need to SLOW it down, not speed it up. For some people, it will make you too tired to want to have sex or have a decent orgasm.
I have now been on Xanex for about 6 months and it does wonders for my sex drive. It calms me. It makes me feel alright and not so hyper. It brings me back to reality and I have a decent orgasm, every single time.
You may be totally different on the Ativan. It depends on each person. You can also look up the side effects on WebMD.com. That is what I always do with new medication. And believe me, I've been on a lot.
If you have any questions, let me know
I'll be happy to talk with you.
Also -- If you have anxiety and that is why you are taking Ativan or were prescribed it, I highly recommend getting on a long-term anti-anxiety medication when you feel comfortable enough. It isn't good to be on short-term medications like Ativan or Xanex for a long period of time. They are highly addictive and should ask your doctor about Klonopin. I am not a doctor, so don't take my word for it. I just want to give you a heads up.